# SDR DL72S980967

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED IN WING LEADING EDGE, INBD END NR 3 KRUEGER FLAP.  DYE CKD TO CONFIRM CRACK.  STOP DRILLED, FABD DOUBLER PER SRM 51-40-3, C/W MM 57-20-21 FIG 807.
